Oscillatory behavior of a class of fractional difference equations with damping
About this article
Abstract
This paper investigates the oscillation of a class of fractional difference equations with damping term of the form
where denotes the Riemann-Liouville difference operator of order is a quotient of odd positive integers. Based on a generalized Riccati transformation and some inequalities, we establish some sufficient conditions of oscillation criteria for it. Some applications are also presented for the established results.
Keywords: Difference Equations, Oscillation, Fractional Order, Damping.
References
[1] G.H. Hardy, J.E. Littlewood, G. Polya, Inequalities, Cambridge University Press, Cambridge (1959).
[2] Ravi P. Agarwal, Martin Bohner, Said R. Grace, Donal O Regan, Discrete Oscillation Theory, Hindawi Publishing Corporation, 2005.
[3] Said R. Grace, Ravi P. Agarwal, Patricia J.Y. Wong, Agacik Zafer, On the oscillation of fractional differential equations, FCAA, Vol15, No.2 (2012).
[4] Da-Xue Chen, Oscillatory behavior of a class of fractional differential equations with damping, U.P.B. Sci. Bull., Series A, Vol. 75, Iss. 1, 2013.
[5] S.Lourdu Marian, M. Reni Sagayaraj, A.George Maria Selvam, M.Paul Loganathan, Oscillation of fractional nonlinear difference equations, Mathematica Aeterna, Vol. 2, 2012, no. 9, 805 - 813.
View more references (4)
[6] M. Reni Sagayaraj, A.George Maria Selvam, M.Paul Loganathan, Oscillation of Caputo like discrete fractional difference equations, IJPAM, Vol. 89, no. 5,2013, 667 - 677.
[7] M. Reni Sagayaraj, A.George Maria Selvam, M.Paul Loganathan, On the oscillation nonlinear fractional nonlinear difference equations, Mathematica Aeterna, Vol. 4, 2014, no. 1, 91 - 99.
[8] F. M. Atici, P. W. Eloe, Initial value problems in discrete fractional calculus, Proceedings of the American Mathematical Society, Vol. 137, No. 3, pp. 981-989, 2009.
[9] George A.Anastassiou, Discrete fractional calculus and inequalities, arXiv 0911.3370v1 [math CA] 17 Nov 2009.